MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH FACETITE HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH FACETITE HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No technical issues were revealed upon technical inspection of the device.Such neurapraxia of the marginal mandibular branch of the facial nerve is a result of a user error: working in the proximity of the nerve, contravening the ifu.Three weeks post treatment the condition has almost completely resolved, according to the updates from the clinic.The clinic received a retraining.
 
Event or Problem Description
Mild neurapraxia manifested as mild asymmetry of the right side of the mouth and slow right lip response, following facetite procedure.

Brand Name
INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH FACETITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23541634
Report Number3010511300-2025-00930
Device Sequence Number9609894
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring,Other,Inspection,Notification
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite